T Nation

Facial & Neck Flushing, Anxiety, Headaches on TRT

Hi folks. I’ve been on and off TRT for years. A little bit of a background on me.
I am a 31 year old male and was born with Torsion and had 1 testicle removed at birth. Fast forward years ahead I had struggled off and on with severe opioid and other drug addiction to the point where I ended up with gynocomestia. Anyways, got myself cleaned up and had my T levels retested after a year of being clean. T levels were only 9.8 which is kind of on the low side for someone my age. Decided to go on Testosterone replacement with my Endocrinologist. My regular doc had started me at 100mg/wk of Test Cyp. So for the first 2 weeks I was taking probably about 150mg/wk of Test cyp. Then I switched to Test Enanthate which is what I had years before and worked very well. So the past 2 months I’ve been on Test Enanthate, but the Enanthate is 200mg/ml and I dosed 1ml the first week thinking it was the same as the cypionate 100mg/ml. So I doubled the dose by mistake the first week on test E. now everything was going fine until my most recent shot on Tuesday night of Test Enanthate.

After injecting my prescribed dose of 100mg of Test E, an hour or so later my face and neck became very flushed and I became anxious and panicky. I also have been getting headaches. Today is Friday and my symptoms still haven’t gone away. The flushing and the headaches are still there as well as Tachycardia. I am worried about elevated RBC as I heard that can be very dangerous. The only other thing I can think of that is causing this is is too much testosterone being converted to estrogen. I am not taking anything for E2. If it is elevated RBC, will this get better in its own? Or do I have to go donate blood? I am also a light smoker, so this concerns me. And I am currently on suboxone so I might have to get a script to actually be able to donate blood.

What does this sound like to you guys? Suggestions? Thanks in advance.

It sounds like your levels are very high! Everytime I increase my dosage I get these hormonal headaches for a few weeks after which I start feeling good again. I typically go through a large bottle of Excedrin Migraine in the few weeks I must deal with those headaches. Sometimes Excedrin does nothing to calm these headaches.

I also get those abnormally rapid heart rate for those few weeks which makes it difficult to sleep. I also get very hot after a dosage increase. You really need to test for SHBG, weekly injections are only ideal if you have high SHBG. Otherwise you need to inject your doses twice weekly.

You have a lot of reading to do, you need to educate yourself.

I went to the hospital last night because I was concerned with Hematocrit and elevated RBC. My bloodwork was all normal and I don’t have elevated RBC. I am pretty sure these symptoms can becontributed to excess testosterone beingconverted to too much estrogen since my BP was elevated much higher than normal as
well. I have to see my endocrinologist to get my estrogen checked as this is a test that’s not done in the emergency department.